# SDR SIMA2018051400002

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 40,660 hours, 36,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207011500
- Part serial: 9084
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE IN THE COCKPIT.  PERFORMED AN ENGINE RUN IAW MM 72-00-00,  AND APU RUNS.  FOUND THE ODOR COMING FROM FIRST OFFICER`S SIDE FLASHLIGHT.  REMOVED AND REPLACED THE FLASHLIGHT. NO ODOR NOTED
